# SDR ASAA2023020641883

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 3,249 hours, 964 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5172124
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EEC FAULT ENG. 2. GROUNDED - YES. FOUND DEGRADATION OF THE L/H IGNITER PLUG TIP. REPLACED IGNITER REF B737-9 AMM 74-21-02.
